# SDR C1HA200697020

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 59,506 hours, 24,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION, WALKWAY BEAM LEFTSIDE INTERNAL CHANNEL ANGLE HAS CORROSION BS 304, FROM LEFT TRUNNION ACCESS WINDOW.  INSTALLED REPAIR AS REQUIRED IAW EO CA 0910-06, REV N/C.
